MathSciNet Relay Station
MathSciNet bibliographic data
MR307245 (46 #6365) 57C35 (57C55)
Bryant, J. L. Approximating embeddings of polyhedra in codimension three. Trans. Amer. Math. Soc. 170 (1972), 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement